# SDR AWXA200400334

- Difficulty date: March 25, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,529 hours, 26,087 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W9118814
- Condition: Arced
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J, G
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN ARCING & SMOKE AT P6 C/B PANEL BEHIND F/O, NUMEROUS C/B'S POPPED.  MX FOUND WIRE BUNDLES ARCED BEHIND P-6 (3) C/B PANEL.  FOUND A SCREW SECURING GUSSET (BOTTOM OF P6 (3) PANEL) BS 254, RBL 21 CHAFED THROUGH BUNDLE, CLOSE PROXIMITY OF HARNESSES ARCING SPREAD FROM ONE BUNDLE TO OTHER.  MX REPLACED 67 WIRES C/B'S ON P6 (2) & P6 (3) C/B PANELS TO VARIOUS CONNECTORS & RELAYS.  REPLACED 7 C/B ON P6 (3) PANEL & GUSSET BEHIND P-6 (3) BS 254, RBL 21, ARCING DAMAGE.  SYS AFFECTED BY DAMAGE: FLT CONTROL SHUTOFF VALVE, AUTO FLT CONTROL, ELECT HYD PUMP, AUDIO 1 & 2, (ENG 1 & 2 FIRE PROTECTION, SYNC-LOCK, IGNITION, IDLE CONTROL EGT, T/R CONTROL), FUEL QTY, COCKPIT LIGHTING & STAB TRIM ACTUATOR.
